# SDR SWAA2013052016263

- Difficulty date: May 1, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 54,534 hours, 33,292 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 115A3712
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO BODY FAIRING PANEL 194GL, DELAMINATED.  R & R PANEL IAW SRM.
